I woke up last week with stomach cramping. The only way I can describe it is a constant cramp that resembles a gassy or stomach virus cramping - around the belly, mor eon the left side, sometimes stretching around to the back.
I worked all day, though I was constantly aware of the pain. Not constipated, no diarrhea, only symptom was stomach cramps.
When I got home that night, the cramping was a bit worse, and I felt a little nausea.
I went to sleep that night thinking it would be gone when I woke up.
Wed. morning same thing. Pain got progressively worse during the day. Came home and went to sleep right away, slept all the way through to morning.
Thursday the pain was still present, and I made an appt. with my dr. for the next day.
By Thursday night, the cramping was severe, I had a fever of 100.9 and could barely walk. My husband took me to an urgi-care, where they did a rectal exam, stool sample, urine test - all came back clean.
They wanted to transfer me to the hospital for further tests, but since I had a dr. appt. the next morning, I told them I would wait.
Friday I went to the dr. and he gave me an exam - stomach and ab were soft (doc said this was a good sign), and they took complete bloodwork (pending).
He also sent me for a complete CT Scan of ab and pelvis. It came back clear.
Over the weekend, I woke up feeling fatigued, sometimes nauseated, and the cramps are always present.
I am already at my wits end, as it is painful to walk, I feel extremely bloated and uncomfortable, the pain ranges from mild to extreme but is ALWAYS there, and I canceled my whole weekend plans because of this.
I do not currently have a fever anymore. Stool this morning was tarry and a dark green/black color.
I am a 35 year old female with no past health problems, and I can't go on not knowing what could be wrong with me.
Anyone have any clue?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?